A month ago I received treatment with Juvederm Ultra Plus for tear trough area. Post treatment I looked worth than before (left side looked uneven from the right side and looked like I had a big bruise). Doctor said, give it time. Yesterday went in again, and he did Radiesse to fix. It looks even worse... Still looks like I have a bruise on the left because of uneveness. What can be done to fix this? People are asking what's wrong with your face? I am at a loss! Tired of putting money into this!
Can This Be Corrected? Unhappy With Tear Trough Treatment with Juvederm Ultra Plus Followed by Radiesse (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 11
Fillers under eyes
First, I'm sorry you are unhappy. But the good news is that everything you did will, over time, go away. Bruising under the eyes is rather common. The skin there is thinner and bruising should be expected. I usually don't do anything under the eyes for about a week after fillers have been put there, as so much under-surface bruising and swelling is there, it's hard to determine everything. So, that being said, I wouldn't have done Radiesse on you right away. The uneven Juvederm (though Restylane is much preferable under the eyes) could have been resolved with a bit of hyaluronidase and I would have suggested that after 7-10 days of your initial treatments. If you still don't like the Juvederm in a few weeks, you can have that dissolved a bit with hyaluronidase; however, doing that will affect the Radiesse that now lies on top of it. There is no counter injection for Radiesse - only time dissolves that. I really think your best bet is to give everything some time to heal and settle. Radiesse causes extreme bruising for up to two weeks, especially under the eyes, so nothing should be done before then, or you're going to be chasing your tail!
Correction of lower lid fillers
Fillers To The Tear Trough - Correcting Undesired Results
I do not inject Radiesse into the tear trough (lower eyelid) area as it is really too robust of a filler for that location. The good news is that both of these fillers are temporary and the results will eventually go away. You are likely still experiencing some bruising and swelling and the areas may therefore improve in appearance after another week or so. If there is no improvement at that point, return to the physician who did your injections as he should be able to inject hyaluronidase into the areas to try and get rid of some of the Juvederm (it will not get rid of the Radiesse), which may improve the results a little. In general, these questions and concerns are better discussed in person where you can be evaluated. Good luck!
You might also like...
Can This Be Corrected? Unhappy With Tear Trough Treatment with Juvederm Ultra Plus Followed by Radiesse
Sorry but I never use Radiesse for under eyes. Too thick! Best to seek in person opinions than over the net.
Filler in Tear Troughs
From your picture, it looks like perhaps you could use a touch more on the left side. But remember, it's NORMAL to be asymmetric. In fact, you would not look natural if you had perfect symmetry. The bruise will go away.
Best fillers for tear troughs
Contrary to what several of the physicians have said below, Radiesse can be used quite safely for the tear troughs under the eyes. I have been injecting Radiesse into this area on a daily basis for many years and have never had a patient who is dissatisfied. Radiesse needs to be diluted and softened properly by mixing with lidocaine just prior to the injection. It is then injected deeply, in small quantities, and is gently smoothed into place. When done right, it gives a nice result that is much longer-lasting than using hyaluronic acid fillers in this area. Since Radiesse is not reversible, it is especially important to remember that the experience and technique of the physician injecting Radiesse is the most critical part to your achieving a beautiful, natural result. I also warn ALL of my patients that they will have significant swelling from Radiesse injections for at least the first 24 hours and to never judge or worry about the results until the swelling has gone down. If you are still unhappy once the swelling has resolved, you should consider hyaluronidase injections to at least reverse the Juvederm.
Fillers under eyes
Firstly, as opposed to the others, I think that Radiesse can be injected under eyes in small quantities when done correctly. If done incorrectly it can be a disaster that can not be corrected. I do not think that the Radiesse is your problem. I think that you are getting a tyndal effect from the Juvederm. I do not use this under the eyes. Fair , thin skinned patients get blue/purple rings under their eyes if this is injected as all injections in this area are somewhat "superficial". I am not your doctor so I do not know what they were seeing or thinking. Give it some time and if needed can at least dissolve the juvederm. I would do nothing at all for a couple of weeks. Secondly, I think that you do not look as bad as you think, you have a wonderful face.
Tear trough correction now worse.
Patients who have your problem are very upset and rightly so. You go in to look better and come out looking worse. But you need to be patient now to not make matters worse. It will take a few weeks for the area to settle down and your surgeon is the only one who knows how much he put in and should be able to advise you.
Lower lid filler problem
If you had Radiesse yesterday, you need it to give it more time to settle and swelling/bruising to go away. If after another ~2 weeks you are still unhappy, consider a second opinion. Juvederm can be dissolved but not Radiesse.
Different fillers for tear trough area
Juvederm Ultra Plus and Radiesse are generally too thick for the tear trough region. They can be visible and lumpy in an area that has thin skin. I prefer to use a thinner filler such as Juvederm ultra and Belotero. Of the two, I prefer Belotero because it is processed differently than other hyaluronic acids. It is smoother and has a much less chance of leaving a blue tint under the skin. I think it also lasts longer in that area as well.
Not to worry if you are unhappy, the filler will go away over time and you will return to your pre injection state.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.